# SDR ASAA2022072239183

- Difficulty date: July 22, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N935AK
- Make and model: Boeing 737-9
- Aircraft serial: 44077
- Aircraft time: 1,080 hours, 315 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Tube
- Part number: 0851HT
- Condition: Faulty
- Location: Vertical Stabili
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING WHEN LEFT PROBE HEAT WAS SWITCHED TO AUTO THE L ELEV PITOT LIGHT ILLUMINATED. GROUNDED - YES. REPLACED L/H ELEV PITOT PROBE IAW B737-9 AMM 27-31-94.
